Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 58, NWS Tallahassee, FL

April 22, 200616 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 22, 2006, 1:43 PM CDT for 16 counties in Florida. It took effect at Apr 23, 2006, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2006, 1:43 PM CDT (18:43 UTC)
In effect from
Apr 23, 2006, 12:00 PM CDT
Expired
Apr 23, 2006, 6:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 22, 1:15 PM CDT, 28 minutes earlier.

Area forecast discussion, Apr 22, 1:15 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EDT SAT APR 22 2006

.SYNOPSIS...PARTLY TO MOSTLY SUNNY ACROSS WRN THIRD OF CWFA DOWN TO
CLOUDY WITH CIGS 6-10K ERN THIRD. RADAR WITH SHOWERS AND TSTMS
ACROSS SE BIG BEND AND ADJACENT WATERS. TEMPS FROM UPPER 60S VCNTY
VLD THRU SE BIG BEND TO AROUND 80 WRN PANHANDLE COAST. DEW POINTS
FROM AROUND 60 SE ALA TO 70 SE BIG BEND. WINDS SW 10 MPH SOUTHEAST
BIG BEND TO W/NW 10 MPH SE ALA/PANHANDLE.

ACTIVE MORNING AND EARLY AFTERNOON. LARGE NEGATIVELY TILTED S/WAVE
CONTS TO MOVE NEWD TOWARDS CAROLINA BUT STRONG VORT CONTS TO ROTATE
AROUND BASE OVER NCNTRL GA SEWD INTO NE FLA. WLY SEA BREEZE/FLOW
HELPED MAXIMIZE E COAST SEA BREEZE COLLISION AIDED BY DIURNAL
HEATING AND OUTFLOW BOUNDARIES. SURFACE LOW SOUTH OF DESTIN WITH
COLD FRONT EXTENDING NEWD THRU VCNTY AQQ...CNTRL ALA. WITH PRE-
FRONTAL TROF (CLUSTER OF STORMS) EXITING EAST OF I-75. COMBINATION
OF VORT/SEA BREEZE/HEATING/BOUNDARIES/HIGH DEW POINTS IN WARM SECTOR
PROVIDED FOR SERIES OF STRONG TO SEVERE STORMS DURING MORNING AND
EARLY AFTERNOON...ESPECIALLY COASTAL FRANKLIN (WHERE TORNADOS/
WATERSPOUTS OCCURRED)...EAST TO TAYLOR COUNTIES AND ADJACENT WATERS.
SEVERE WX THREAT HAS NOW SHIFTED TO JAX CWFA.

UPPER SHORT WAVE SWINGS INTO ATLANTIC BY SUNDAY MORNING DRAGGING
COLD FRONT E/SE. FRONT FORECAST TO SWING THRU ERN THIRD OF CWFA REST
OF THIS AFTERNOON AND EVENING. AS UPPER ENERGY MOVES NEWD..COLD
FRONT SLOWS DOWN..STALLS THIS EVENING AND THEN DISSIPATES OVER
WATERS OVERNIGHT. AMPLE DRY AIR FILTERING IN BEHIND FRONT. UPSTREAM
OBS SHOW CLEAR SKIES FROM MISS/ALA BORDER WWD.

&&

.SHORT TERM...TONIGHT THROUGH MON.
WITH DRIER AIR...MIN TEMPS TONIGHT WILL BE LOWER THAN THEY HAVE BEEN
IN ABOUT 5 DAYS, BUT THE DRY AIRMASS WILL ALLOW THE HEAT TO RETURN
FOR SUN WITH MAX TEMPS NEAR 90 ACROSS MOST INLAND AREAS. WITH
RESIDUAL MOISTURE FROM TODAYS STORMS AND RAPIDLY DECREASING
WINDS...PATCHY FOG POSSIBLE. AREAS OF FOG WITH LOCALLY DENSE FOG
POSSIBLE ERN ZONES. WILL USE 4 ZONES BREAKING UP FLA INTO SE BIG
BEND (20 PCT PREVENTING RAIN) AND REST OF FLORIDA NO POPS. CLEARING
FROM W-E OVERNIGHT. M/SUNNY/CLEAR NEXT TWO PERIODS.

.LONG TERM...MON NIGHT THROUGH SAT.
THE NEXT FRONTAL SYSTEM WILL SAG SEWD ACROSS THE SERN STATES TUE
NIGHT INTO WED. THIS FRONT SHOULD BE ACCOMPANIED BY SCATTERED
THUNDERSTORMS. THE FRONT WILL SLOW DOWN AND MAY EVEN STALL OVER OUR
ZONES WED NIGHT, SO WEVE KEPT SLIGHT CHANCE POPS IN THERE FOR THAT
PERIOD AND LINGERING INTO THU FOR THE SERN 1/2 OF THE FORECAST AREA.
NEXT FRI AND SAT LOOK DRY AND PLEASANT.

&&

.MARINE...WITH CONVECTION ENDING..MID-AFTN WINDS ONLY 5 TO 10 KTS
TO NEAR 15 KTS WELL OFFSHORE. SEAS 1-3 FEET. WINDS AND SEAS WILL
REMAIN LOW THROUGH THE WEEKEND BEFORE INCREASE DURING THE NEXT WORK
WEAK AHEAD OF THE NEXT FRONT. AGAIN, CONDITIONS ARE EXPECTED TO
REMAIN BELOW CAUTION DURING THIS PERIOD.

&&

.AVIATION...WITH EXITING FRONT..EXPECT VFR CONDS THRU SHORT TERM.

&&

.FIRE WEATHER...USING DRIEST (MAV) RH WE COME UP WITH AROUND 4 HOURS
OF AOB 35 PERCENT SUNDAY AFTN. MUCH OF COAST RECEIVED AMPLE RAIN
YESTERDAY SO WILL BE EXCLUDED FROM WARNING. WITH AMPLE RAIN..ONLY 3
HOURS AOB 30 PCT OVER SE ALA PLUS KDBI MAY NOW BELOW 500 SO WILL
MENTION ONLY IN REMARKS AND LET NEXT SHIFT FINE TUNE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  58 87 56 87/ 05 00 00 00
PANAMA CITY  64 83 65 82/ 00 00 00 00
DOTHAN       59 89 62 88/ 00 00 00 00
ALBANY       59 88 59 88/ 00 00 00 00
VALDOSTA     57 88 57 89/ 10 00 00 00
CROSS CITY   61 89 56 89/ 20 00 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING SUN AFTERNOON ALL ZONES EXCEPT IMMEDIATE
COAST.

&&

AVIATION/FIRE WX...LANIER
PUBLIC/MARINE...BLOCK
LONG TERM...WOOL
Hazardous weather outlook, Apr 22, 4:39 AM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
539 AM EDT SAT APR 22 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-231000-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
539 AM EDT SAT APR 22 2006

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY OVER SOUTHWEST
AND SOUTH CENTRAL GEORGIA AND PARTS OF THE FLORIDA BIG BEND. WHILE
CONVECTION HAS DIMINISHED IN INTENSITY DURING THE OVERNIGHT HOURS
ALONG WITH THE SEVERE WEATHER THREAT...IT IS POSSIBLE THAT SOME
REGENERATION WILL OCCUR WITH DAYTIME HEATING AS A STRONG UPPER LEVEL
DISTURBANCE MOVES ACROSS THE AREA. THE MAIN THREAT WILL BE HAIL AND
STRONG THUNDERSTORM WIND GUSTS. THUNDERSTORM ACTIVITY WILL END FROM
WEST TO EAST ACROSS THE AREA AS THE DAY PROGRESSES...LINGERING INTO
THE EVENING HOURS OVER THE EASTERN BIG BEND. THERE IS A MODERATE
RISK FOR RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND AND
PANHANDLE BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
DRY AND HOT WEATHER WILL RETURN ON SUNDAY. LOW RELATIVE HUMIDITY AND
DRY FUELS WILL ENHANCE THE SPREAD OF ANY WILDFIRES. THE NEXT FRONT
WILL SAG SOUTHWARD INTO THE AREA TUESDAY NIGHT INTO WEDNESDAY AND
WILL BE ACCOMPANIED BY SCATTERED THUNDERSTORMS. DRY WEATHER WILL
RETURN FOR THE END OF THE WEEK.

.SPOTTER CALL TO ACTION STATEMENT...
GENERAL SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ISOLATED
SEVERE STORMS ARE EXPECTED...SO SPOTTERS ARE ENCOURAGED TO SELF
ACTIVATE IF STRONG TO SEVERE STORMS DEVELOP IN THEIR AREA...OR ANY
WATCHES ARE ISSUED.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

18-WOOL

In the hours before

Special weather statement, Apr 22, 8:13 AM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
913 AM EDT SAT APR 22 2006

FLZ016-017-026-027-221415-
GADSDEN-LEON-LIBERTY-WAKULLA-
913 AM EDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GADSDEN...LEON...LIBERTY
AND WAKULLA COUNTIES...

* UNTIL 1015 AM EDT(915 AM CDT)

AT 907 AM EDT(807 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF CHATTAHOOCHEE TO 16 MILES NORTHEAST OF PORT ST. JOE...OR
ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF BLOUNTSTOWN TO 16
MILES NORTHEAST OF PORT ST. JOE...MOVING EAST AT 30 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

THIS STORM IS CAPABLE OF PRODUCING BRIEF HEAVY RAIN AND FREQUENT LIGHTNING.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

52-LANIER
Special weather statement, Apr 22, 8:50 AM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
950 AM EDT SAT APR 22 2006

FLZ015-221445-
FRANKLIN-
950 AM EDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FRANKLIN COUNTY...

* UNTIL 1045 AM EDT(945 AM CDT)

AT 944 AM EDT(844 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
SOUTHWEST OF CRAWFORDVILLE TO 7 MILES NORTHWEST OF APALACHICOLA...
MOVING SOUTHEAST AT 30 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

52-LANIER
Special weather statement, Apr 22, 10:31 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1131 AM EDT SAT APR 22 2006

FLZ028-221630-
TAYLOR-
1131 AM EDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TAYLOR COUNTY...

* UNTIL 1230 PM EDT(1130 AM CDT)

AT 1122 AM EDT(1022 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
WEST OF PERRY TO 34 MILES SOUTH OF ST. MARKS...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

52-LANIER
Special weather statement, Apr 22, 11:02 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1202 PM EDT SAT APR 22 2006

FLZ028-029-221700-
LAFAYETTE-TAYLOR-
1202 PM EDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LAFAYETTE AND TAYLOR
COUNTIES...

* UNTIL 100 PM EDT(NOON CDT)

AT 1153 AM EDT(1053 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PERRY TO
24 MILES WEST OF STEINHATCHEE...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

52-LANIER
Special weather statement, Apr 22, 12:13 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
113 PM EDT SAT APR 22 2006

FLZ029-034-221815-
DIXIE-LAFAYETTE-
113 PM EDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DIXIE AND LAFAYETTE
COUNTIES...

* UNTIL 215 PM EDT

AT 107 PM EDT(1207 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES
SOUTHEAST OF LIVE OAK TO 16 MILES SOUTHEAST OF MAYO TO 10 MILES
SOUTHEAST OF STEINHATCHEE...OR ALONG A LINE EXTENDING FROM 15 MILES
WEST OF LAKE CITY TO 16 MILES SOUTHEAST OF MAYO TO 10 MILES SOUTHEAST
OF STEINHATCHEE...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

52-LANIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 12:07 AM CDTTornado WarningTAEWalton23 min
Apr 22, 4:38 AM CDTFire Weather WatchTAECalhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more9 hr
Apr 22, 9:01 AM CDTSevere Thunderstorm WarningTAEFranklin, Wakulla44 min
Apr 22, 9:19 AM CDTTornado WarningTAEFranklin41 min
Apr 22, 9:28 AM CDTSpecial Marine WarningTAE62 min
Apr 22, 11:21 AM CDTSevere Thunderstorm WarningTAELafayette, Taylor39 min
Apr 22, 4:11 PM CDTSevere Thunderstorm WarningTAELeon49 min
Apr 22, 4:24 PM CDTSevere Thunderstorm WarningTAEWakulla51 min
Apr 22, 4:46 PM CDTSevere Thunderstorm WarningTAEJefferson44 min
Apr 22, 5:11 PM CDTSevere Thunderstorm WarningTAELeon49 min
Apr 22, 5:50 PM CDTTornado WarningTAEWakulla25 min
Apr 22, 7:08 AM CDTSevere Thunderstorm WarningTAEClay, Early, Mitchell52 min
Apr 22, 7:46 AM CDTSevere Thunderstorm WarningTAECalhoun, Randolph44 min
Apr 22, 12:45 AM CDTSevere Thunderstorm WarningTAEGeneva45 min
Apr 22, 12:45 AM CDTSevere Thunderstorm WarningTAEGeneva38 min
Apr 22, 4:12 AM CDTSevere Thunderstorm WarningTAECoffee, Dale33 min

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.